On maximum indexable graphs

Khoshbakht, Z. (2009) On maximum indexable graphs. International Journal of Contemporary Mathematical Sciences, 4 (29-32). pp. 1533-1540. ISSN 1314-7544

Full text not available from this repository. (Request a copy)


Let G = (V,E) be a (n,m) graph. G is said to be maximum indexable if there exits a bijection f : V -. 0, 1, 2, · · · , n - 1 such that fmax : E -. N is injective, where fmax(uv) = f(u) + f(v) + maxf(u), f(v). In this paper we prove that all trees and all unicyclic graphs are maximum indexable. We also construct several classes of maximum indexable graphs. We derive an explicit formula for .(n), the maximum number of edges in a maximum indexable graph of order n.ingh

Item Type: Article
Uncontrolled Keywords: Graph labeling and Indexable graphs
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Users 19 not found.
Date Deposited: 16 Sep 2019 10:26
Last Modified: 16 Sep 2019 10:26
URI: http://eprints.uni-mysore.ac.in/id/eprint/8176

Actions (login required)

View Item View Item